# SDR ASAA2019112641456

- Difficulty date: November 24, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 50,355 hours, 17,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SALIDA COVER MISSING EXIT ROW SEAT 16F. GROUNDED - YES. REPLACED EMERGENCY LIGHT COVER AT 16F, REF B737-800 AMM 33-51-01. OK FOR CONT SERVICE.
